Penalisations of Brownian motion with its maximum and minimum processes as weak forms of Skorokhod embedding

Type de document :
Article dans une revue
Theory of Stochastic Processes, 2008, 14 (2), pp.116-138
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00706650
Contributeur : Serena Benassù <>
Soumis le : lundi 11 juin 2012 - 11:43:44
Dernière modification le : mardi 11 octobre 2016 - 13:48:12

Identifiants

  • HAL Id : hal-00706650, version 1

Collections

Citation

M. Yor, B. Roynette, P. Vallois. Penalisations of Brownian motion with its maximum and minimum processes as weak forms of Skorokhod embedding. Theory of Stochastic Processes, 2008, 14 (2), pp.116-138. <hal-00706650>

Partager

Métriques

Consultations de la notice

42